Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Infinite-dimensional irreducible representations of certain groups

Author: F. I. Mautner
Journal: Proc. Amer. Math. Soc. 1 (1950), 582-584
MSC: Primary 20.0X
MathSciNet review: 0039728
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Godement, Analyse harmonigue dans les groupes centraux II, C. R. Acad. Sci. Paris vol. 225 (1947) pp. 221-223. MR 0021946 (9:134c)
  • [2] F. I. Mautner, Structure of the regular representation of certain discrete groups, To appear in Duke Math. J. MR 0039727 (12:588b)
  • [3] -, The completeness of the irreducible unitary representations of a locally compact group, Proc. Nat. Acad. Sci. U.S.A. vol. 34 (1948) pp. 52-54. MR 0023245 (9:328b)
  • [4] -, Unitary representations of locally compact groups I, Ann. of Math. vol. 51 (1950) pp. 1-25. MR 0032650 (11:324d)
  • [5] J. von Neumann, On rings of operators. Reduction theory, Ann. of Math. vol. 50 (1949) pp. 401-185. MR 0029101 (10:548a)
  • [6] J. von Neumann and F. J. Murray, On rings of operators IV, Ann. of Math. vol. 44 (1943) pp. 716-808. MR 0009096 (5:101a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X

Additional Information

Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society